Infinite dimensional Schroedinger equations and a representation of a symplectic transformations group of Hilbert phase space

Daletskii, A, 1992. Infinite dimensional Schroedinger equations and a representation of a symplectic transformations group of Hilbert phase space. , pp. 74-75.

Full text not available from this repository.
Item Type: Journal article
Creators: Daletskii, A.
Date: 1992
Volume: 26
Number: 1
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:15
Last Modified: 19 Oct 2015 14:43
URI: http://irep.ntu.ac.uk/id/eprint/25073

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year